# SDR AALA201704059021

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 48,177 hours, 28,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R2 DOOR WOULD NOT ARM.  FWD GIRT BAR AREA HAD A BLACK SECURITY SEAL IN FITTING.  REMOVED DEBRIS, OPERATED NORMAL.
